MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-23
Health Effect - Clinical Code Prolapse (2475)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: guide wire: rinato, guide catheter: hyperion.The device was not returned for evaluation.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The tenku rx is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, mildly calcified, concentric, and de novo first diagonal artery that was 90% stenosed.An unspecified xience alpine stent was implanted in the proximal left anterior descending artery when plaque shift occurred at the entrance of the first diagonal.A 1.5 x 12 mm rx tenku was being used to dilate the vessel when the balloon ruptured on the first inflation after 10 seconds at 6 atmospheres.A non-abbott balloon was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6528647
Report Number2024168-2017-03726
Device Sequence Number18890027
Product Code NIQ
UDI-Device Identifier08717648199271
UDI-Public(01)08717648199271(17)191115(10)6110741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Catalogue Number1125275-23
Device Lot Number6110741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight69